UPM Institutional Repository

Items where Author is "Lunn, Mary"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.

Article

Arasan, Jayanthi and Lunn, Mary (2008) Alternative interval estimation for parameters of bivariate exponential model with time varying covariate. Computational Statistics, 23 (4). pp. 605-622. ISSN 0943-4062

Arasan, Jayanthi and Lunn, Mary (2008) Survival model of a parallel system with dependent failures and time varying covariates. Journal of Statistical Planning and Inference, 139 (3). pp. 944-951. ISSN 0378-3758

This list was generated on Sat Jul 4 18:11:11 2020 UTC.